# SDR REXA2016010900102

- Difficulty date: January 9, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.  PAX DOOR AFT DRAG ANGLE REPAIRED IN ITS ENTIRETY.  WORK PERFORMED IAW REO 601R-52-11-513 REV B DATED 07 05 15.
